# SDR SIMA201115201

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 22,583 hours, 20,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82301
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2969 DURING PREFLIGHT INSPECTION FOUND THE FORWARD CEILING EMERGENCY EXIT MARKER WOULD NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EXIT SIGN IAW EMB 140 AMM 30-50-15.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
